# SDR SCNA20240506232

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 59,354 hours, 26,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: UNKNOWN
- Condition: Sheared
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L GIRT BAR IS LOOSE. REMOVED AND REPLACED SHEARED RIVIT L1 DOOR BUSSEL GIRT BAR HOLDER REF AMM 25-66-01 OKAY FOR SERVICE
